# SDR COMA0560776

- Difficulty date: December 30, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229
- Condition: Corroded
- Location: Bs 409
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL CORRODED FROM FS 409+18.02 TO FS 409+111.02.  REPAIRED LT SIDE SEAT RAIL FROM FS 409+18.02 TO FS 409+111.02 BY REMOVING AND REPLACING SIDE SEAT RAIL IAW BOMBARDIER EO 601R-53-7965A.
